US GT2/3 @ Silverstone - Saturday September 19th

Lorenzo Bonder

Wah wah.
Apr 5, 2015
6,872
1,857
28

This Saturday we are bringing the GT2 and GT3 action to Silverstone for a technical 90 minute endurance race!

Join us

Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!

Server Name: RACEDEPARTMENT #4 (US)
Server and Teamspeak Password: click here
Racing Club Rules: click here
Cars:
  • GT3: BMW Z4 GT3, McLaren MP4-12c GT3, Mercedes SLS AMG GT3, Nissan GTR GT3
  • GT2: Ferrari 458 GT2, BMW M3 GT2, Corvette C7.R GTLM, Scuderia Glickenhaus P4/5 Competizione
Track: Silverstone GP
Track Conditions: 96% grip (improving)

Booking: no - Pickup Mode
Practice: 21:00 CST | 03:00 GMT (on 09/20) | 12:00 AEST (on 09/20) (45 minutes)
Qualifying: 21:45 CST | 03:45 GMT (on 09/20) | 12:45 AEST (on 09/20) (15 minutes)
Race: 22:00 CST | 04:00 GMT (on 09/20) | 13:00 AEST (on 09/20) (+- 40 minutes)
 
Last edited by a moderator:

Lorenzo Bonder

Wah wah.
Apr 5, 2015
6,872
1,857
28
Entry List:
  1. Getrag
  2. Quentis Gillispie
  3. JRP77
  4. Rick18
  5. Free Slot
  6. Free Slot
  7. Free Slot
  8. Free Slot
  9. Free Slot
  10. Free Slot
  11. Free Slot
  12. Free Slot
  13. Free Slot
  14. Free Slot
  15. Free Slot
  16. Free Slot
  17. Free Slot
  18. Free Slot
  19. Free Slot
  20. Free Slot
  21. Free Slot
  22. Free Slot
  23. Free Slot
  24. Free Slot
 
Last edited by a moderator:

Getrag

100RPM
Mar 13, 2015
107
25
38
sign me up for now. Saturdays are wildcards for me but may as well just in case I can make it.
toss me a GTR